Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 22, NWS Hastings, NE

June 2, 2011Buffalo County, Kearney County, Nebraska

NWS Hastings, NE issued this river flood warning at Jun 2, 2011, 11:00 AM CDT for Buffalo County, Kearney County, Nebraska. It took effect at Jun 2, 2011, 7:00 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 11:00 AM CDT (16:00 UTC)
In effect from
Jun 2, 2011, 7:00 PM CDT
Expired
Jun 5, 2011, 7:37 PM CDT
In force
3 days
Issued by
NWS Hastings, NE
Flood severity
Minor

Counties Buffalo County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 63 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River near Kearney (KEAN1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
8 ft
Major stage
9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06770200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WGUS43 KGID 021600
FLWGID
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1100 AM CDT THU JUN 2 2011

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES

NEC019-099-030400-
/O.NEW.KGID.FL.W.0022.110603T0000Z-110606T0000Z/
/KEAN1.1.ER.110603T0000Z.110603T0600Z.110605T0600Z.NO/
1100 AM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A 

* FLOOD WARNING FOR THE PLATTE RIVER NEAR KEARNEY.
* FROM THIS EVENING TO SUNDAY EVENING.....
* AT 10:15 AM THURSDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 6.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
8 follow-up statements
576 
WGUS83 KGID 022228
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
528 PM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS...
 
  NORTH FORK SOLOMON NEAR PORTIS AFFECTING OSBORNE AND SMITH COUNTIES 
  SOUTH FORK SOLOMON NEAR OSBORNE AFFECTING OSBORNE COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

KSC141-183-031028-
/O.EXT.KGID.FL.W.0020.000000T0000Z-110605T0053Z/
/PTIK1.2.ER.110602T0647Z.110603T0600Z.110604T0653Z.NO/
528 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON NEAR PORTIS.
* AT  4:30 PM THURSDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.

$$

KSC141-031028-
/O.EXT.KGID.FL.W.0019.000000T0000Z-110606T0028Z/
/OSBK1.2.ER.110602T0706Z.110603T1200Z.110605T0628Z.NO/
528 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SOLOMON NEAR OSBORNE.
* AT  4:30 PM THURSDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.
* AT 20.0 FEET...SIGNIFICANT FLOODING OCCURS IN PASTURE LAND NEAR THE
  RIVER.

$$

NEC019-099-031028-
/O.CON.KGID.FL.W.0022.110603T0000Z-110606T0000Z/
/KEAN1.1.ER.110603T0000Z.110603T0600Z.110605T0600Z.NO/
528 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT  4:15 PM THURSDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 6.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
672 
WGUS83 KGID 030138
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...KANSAS...
 
  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 
  REPUBLICAN RIVER AT GUIDE ROCK  AFFECTING WEBSTER COUNTY 
  SOLOMON RIVER AT BELOIT AFFECTING MITCHELL COUNTY 
  SOUTH FORK SOLOMON NEAR OSBORNE AFFECTING OSBORNE COUNTY 
  NORTH FORK SOLOMON NEAR PORTIS AFFECTING OSBORNE AND SMITH 
  COUNTIES 

KSC141-183-031338-
/O.CON.KGID.FL.W.0020.000000T0000Z-110605T0053Z/
/PTIK1.2.ER.110602T0647Z.110603T0600Z.110604T0653Z.NO/
838 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON NEAR PORTIS.
* AT  7:30 PM THURSDAY THE STAGE WAS 21.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.


$$

KSC123-031337-
/O.EXT.KGID.FL.W.0021.000000T0000Z-110604T2115Z/
/BLTK1.2.ER.000000T0000Z.110603T0600Z.110604T0315Z.NO/
838 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOLOMON RIVER AT BELOIT.
* AT  5:30 PM THURSDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW LATE EVENING.
* AT 25.0 FEET...THE BRIDGE ON COUNTY HIGHWAY S-1033 WHICH IS TWO 
  MILES SOUTHEAST OF BELOIT IS CLOSED.

$$

KSC141-031337-
/O.EXT.KGID.FL.W.0019.000000T0000Z-110605T2154Z/
/OSBK1.2.ER.110602T0706Z.110603T1200Z.110605T0354Z.NO/
838 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SOLOMON NEAR OSBORNE.
* AT  7:30 PM THURSDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  BEFORE MIDNIGHT.
* AT 20.0 FEET...SIGNIFICANT FLOODING OCCURS IN PASTURE LAND NEAR THE
  RIVER.

$$

NEC019-099-031337-
/O.EXT.KGID.FL.W.0022.000000T0000Z-110605T1200Z/
/KEAN1.1.ER.110603T0600Z.110603T1800Z.110604T1800Z.NO/
838 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT  8:15 PM THURSDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 6.1 FEET BY TOMORROW EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$

NEC181-031337-
/O.EXT.KGID.FL.W.0023.110603T0459Z-110603T1800Z/
/GURN1.1.ER.110603T0459Z.110603T0600Z.110603T1200Z.NO/
838 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER AT GUIDE ROCK.
* AT  7:45 PM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.1 FEET OVERNIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 11.0 FEET...MINOR AGRICULTURAL LOWLAND FLOODING OCCURS.

$$
897 
WGUS83 KGID 031605
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1105 AM CDT FRI JUN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

NEC019-099-040405-
/O.EXT.KGID.FL.W.0022.000000T0000Z-000000T0000Z/
/KEAN1.1.ER.110607T1200Z.110607T1200Z.000000T0000Z.NO/
1105 AM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT 9:15 AM FRIDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO HOVER NEAR FLOOD STAGE
  OVER THE NEXT FEW DAYS.  
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
439 
WGUS83 KGID 040242
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
942 PM CDT FRI JUN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

NEC019-099-041442-
/O.CON.KGID.FL.W.0022.000000T0000Z-000000T0000Z/
/KEAN1.1.ER.110608T0600Z.110608T0600Z.000000T0000Z.NO/
942 PM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT 9:15 PM FRIDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO HOVER VERY NEAR FLOOD STAGE OVER 
  THE NEXT FEW DAYS. 
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
909 
WGUS83 KGID 041336
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 AM CDT SAT JUN 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

NEC019-099-050136-
/O.CON.KGID.FL.W.0022.000000T0000Z-000000T0000Z/
/KEAN1.1.ER.110606T1200Z.110606T1200Z.000000T0000Z.NO/
836 AM CDT SAT JUN 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT  8:15 AM SATURDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
304 
WGUS83 KGID 050135
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT SAT JUN 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

NEC019-099-051335-
/O.CON.KGID.FL.W.0022.000000T0000Z-000000T0000Z/
/KEAN1.1.ER.110606T1200Z.110606T1200Z.000000T0000Z.NO/
835 PM CDT SAT JUN 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT 8:15 PM SATURDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO REMAIN VERY NEAR FLOOD STAGE OVER 
  THE NEXT FEW DAYS...AND POSSIBLY REACH 6.0 FEET ON MONDAY. 
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$

PFANNKUCH
152 
WGUS83 KGID 051422
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
922 AM CDT SUN JUN 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES 

NEC019-099-060222-
/O.CON.KGID.FL.W.0022.000000T0000Z-000000T0000Z/
/KEAN1.1.ER.110612T0000Z.110612T0000Z.000000T0000Z.NO/
922 AM CDT SUN JUN 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT  8:15 AM SUNDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY EVENING.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$
760 
WGUS83 KGID 060037
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
737 PM CDT SUN JUN 5 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER NEAR KEARNEY AFFECTING BUFFALO AND KEARNEY COUNTIES

NEC019-099-060107-
/O.CAN.KGID.FL.W.0022.000000T0000Z-110606T0037Z/
/KEAN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
737 PM CDT SUN JUN 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER NEAR KEARNEY.
* AT 7:15 PM SUNDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 5.9 FEET 
  FRIDAY EVENING.
* AT 6.0 FEET...MINOR FLOODING OF RURAL LOWLANDS OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:24 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 2, 6:24 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
624 AM CDT THU JUN 2 2011

.AVIATION...12Z TAF. KUEX WSR-88D THIS MORNING SHOWS THAT THE
THUNDERSTORMS HAVE ENDED ACROSS MOST OF THE AREA. AN ISOLATED
SHOWER IS NOT TOTALLY OUT OF THE QUESTION FOR ANOTHER HOUR OR
TWO...BUT THE ODDS OF SOMETHING DEVELOPING AND REACHING KGRI
APPEARS LOW ENOUGH TO KEEP OUT OF THE FORECAST FOR NOW. TIME CROSS
SECTIONS SHOW PERIODS OF HIGH LEVEL CLOUDS...AND WILL KEEP IT VFR
IN THE TAF. IT WILL BE BREEZY TODAY...AND EXPECT WINDS TO INCREASE
BY EARLY AFTERNOON WITH GUSTS OF 30 TO 35 KTS LIKELY. WINDS WILL
GRADUALLY SUBSIDE AGAIN THIS EVENING. THUNDERSTORMS ARE AGAIN
POSSIBLE TONIGHT...BUT THINK THAT THEY SHOULD GENERALLY STAY WEST
OF KGRI.

&&

.PREV DISCUSSION... /ISSUED 432 AM CDT THU JUN 2 2011/

DISCUSSION...PRIMARY FORECAST CONCERNS CENTER UPON THE POTENTIAL FOR
WINDY CONDITIONS ACROSS OUR SOUTHWEST THIS AFTERNOON...FOLLOWED
BY CHANCES FOR PRECIPITATION THROUGH SATURDAY NIGHT. OVERNIGHT
UPPER AIR ANALYSIS INDICATES RIDGING OVER THE CENTRAL CONUS...WITH
A TROUGH OVER THE WEST. MID AND UPPER LEVEL JET ENERGY IS
RELEGATED TO OUR NORTH AND WEST FOR THE MOST PART. AT THE SURFACE
AN AREA OF LOW PRESSURE IS NOTED DEVELOPING OVER SOUTHEASTERN
MONTANA AND EASTERN WYOMING. THE LOW LEVEL FLOW ACROSS OUR AREA
REMAINS FROM THE SOUTH/SOUTHEAST AS A RESULT...WITH A FEW OBS
CONTINUING TO REPORT ERRATIC WINDS WITHIN MULTIPLE OUTFLOW
BOUNDARIES FROM OVERNIGHT CONVECTION. KUEX INDICATES THE BULK OF
THE CONVECTION HAS PUSHED OFF TO THE EAST/SOUTHEAST OF OUR AREA.

MODEL GUIDANCE SUGGESTS THE CURRENT CONVECTION OVER AND NEAR THE
AREA WILL CONTINUE SHIFTING TO THE EAST THROUGH THE REMAINDER OF
THE MORNING...WITH THIS ACTIVITY ALSO EXPECTED TO DIMINISH AS THE
LLJ WEAKENS LATER THIS MORNING. LACK OF LOW AND MID LEVEL FORCING...ALONG
WITH A HEALTHY ELEVATED WARM LAYER...SHOULD KEEP THUNDERSTORM
ACTIVITY FROM DEVELOPING TODAY. BIGGER CONCERN FOR TODAY REVOLVES
AROUND BREEZY TO WINDY CONDITIONS DEVELOPING ACROSS SOUTHWESTERN
PORTIONS OF THE CWA THIS AFTERNOON. MODEL GUIDANCE CONSENSUS
SUGGESTS A SURFACE TROUGH WILL ADVANCE EASTWARD FROM THE FRONT
RANGE THIS AFTERNOON THUS INCREASING THE LOW LEVEL PGF ACROSS
WESTERN KANSAS AND PERHAPS SOUTHWESTERN NEBRASKA...WITH THE
OPERATIONAL GFS MUCH MORE ROBUST REGARDING LOW LEVEL PGF STRENGTH.
35-50KT WINDS ARE ALSO EXPECTED BETWEEN 850MB AND 700MB...ALTHOUGH
THE PRESENCE OF A MESO-HIGH AND DEBRIS CLOUDS FROM OVERNIGHT
CONVECTION WILL CERTAINLY LIMIT MIXING THROUGH MUCH OF THE DAY.
ALL THAT BEING SAID...MAV GUIDANCE DOES SUGGEST OUR SOUTHWEST
COULD HIT ADVISORY CRITERIA LATE MORNING THROUGH EARLY EVENING.
THIS APPEARS TO BE A MARGINAL ADVISORY EVENT...BUT THE OPERATIONAL
GFS AND MAV GUIDANCE APPEAR TO HAVE A DECENT CHANCE OF VERIFYING
SHOULD THE MESO-HIGH MIX OUT QUICKLY ENOUGH AND IF THE DEBRIS
CLOUDS CAN CLEAR. WENT AHEAD WITH A WIND ADVISORY...17Z-01Z...
ACROSS OUR SOUTHWEST AS A RESULT.

YET ANOTHER ROUND OF OVERNIGHT PRECIPITATION WILL PRESENT ITSELF TO
THE AREA TONIGHT AS THE NORTHWESTERN PERIPHERY OF A 40-50KT LLJ SETS
UP ACROSS THE CWA. FORECAST PROXIMITY SOUNDINGS SUGGESTS ANY
CONVECTION THAT DOES FIRE WILL NOT BE ROOTED MUCH LOWER THAN
650MB...WITH CAPE VALUES IN THE 100-200J/KG RANGE. SEVERE WEATHER IS
NOT EXPECTED THROUGH EARLY FRIDAY MORNING AS A RESULT.

A COLD FRONT IS EXPECTED TO MOVE INTO THE CWA DURING THE DAY FRIDAY.
ALTHOUGH THERE WILL SOME LOW LEVEL CONVERGENCE AND RESULTANT FORCING
ALONG THE LOW LEVEL BAROCLINIC ZONE...LACK OF MID AND UPPER LEVEL
FORCING ALONG WITH THE PRESENCE OF A HEALTHY CAP SHOULD PREVENT
THUNDERSTORMS FROM DEVELOPING. KEPT FRIDAY DURING THE DAY DRY AS A
RESULT.

YET ANOTHER NIGHT OF NOCTURNAL PRECIPITATION WILL PRESENT ITSELF
FRIDAY NIGHT/EARLY SATURDAY MORNING AS A 50-60KT LLJ PUSHES INTO THE
AREA. FORECAST PROXIMITY SOUNDINGS SUGGEST OVERNIGHT CONVECTION LATE
FRIDAY SHOULD BE ROOTED TO BETWEEN 750 AND 700MB...WITH AROUND
500J/KG CAPE VALUES WAITING. THESE INSTABILITY VALUES...ALONG WITH
DEEP LAYER BULK SHEAR VALUES IN THE 30-40KT RANGE...COULD BE
ENOUGH TO PROMOTE DECENT HAIL GROWTH...BUT FOR NOW WILL LEAVE ANY
MENTION OF SEVERE OUT OF THE HWO AND JUST MENTION STRONG STORMS
FOR THE TIME BEING.

THE LOW LEVEL BAROCLINIC ZONE WILL CONTINUE LINGERING OVER THE CWA
DURING THE DAY SATURDAY...AND WITH A WEAKER CAP ON SATURDAY THERE
WILL BE A CHANCE FOR AFTERNOON CONVECTION. 0-1KM MLCAPE VALUES
NEAR 2000J/KG...ALONG WITH DEEP LAYER BULK SHEAR VALUES IN THE
30-40KT RANGE...WILL PRESENT A SEVERE THREAT TO THE ARE SHOULD
CONVECTION BE REALIZED. WILL GO AHEAD AND MENTION A RISK OF SEVERE
IN THE HWO FOR SATURDAY AS A RESULT. THERE MAY ALSO BE SOME
LINGERING PRECIPITATION SATURDAY NIGHT INTO EARLY
SUNDAY...ALTHOUGH DECREASING LOW LEVEL MOISTURE VALUES SHOULD
LIMIT THE SEVERE WEATHER THREAT HEADING INTO THE OVERNIGHT HOURS
SATURDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     NEZ072-073-082>084.

KS...WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     KSZ005-006-017>019.

&&

DISCUSSION...BRYANT
AVIATION...CK
Hazardous weather outlook, Jun 2, 4:53 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
453 AM CDT THU JUN 2 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
031200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
453 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL FROM OVERNIGHT SHOWERS AND THUNDERSTORMS HAS
RESULTED IN AREAS OF RIVER AND LOWLAND FLOODING ACROSS PORTIONS OF
NORTH CENTRAL KANSAS. PLEASE MONITOR LOCAL AREA FLOOD STATEMENTS
FOR FURTHER INFORMATION.

SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH...GUSTING TO AROUND 45
MPH AT TIMES...ARE EXPECTED ACROSS PORTIONS OF THE OUTLOOK
AREA THIS AFTERNOON...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM ELWOOD
TO FRANKLIN NEBRASKA...TO SMITH CENTER AND BELOIT IN KANSAS. A
WIND ADVISORY HAS BEEN ISSUED AS A RESULT. PLEASE SEE THE LATEST
WIND ADVISORY PRODUCT FOR FURTHER INFORMATION.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT. SEVERE WEATHER
IS NOT ANTICIPATED WITH THIS THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

CHANCES FOR THUNDERSTORMS EXIST IN THE FORECAST FRIDAY NIGHT
THROUGH SATURDAY NIGHT. SOME OF THE STORMS FRIDAY NIGHT MAY BE ON
THE STRONG SIDE...WITH HAIL TO THE SIZE NICKELS POSSIBLE. ALTHOUGH
NOT LIKELY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
DURING THE DAY SATURDAY. QUARTER SIZE HAIL AND THUNDERSTORM WIND
GUSTS TO 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS SHOULD
SEVERE WEATHER PRESENT ITSELF DURING THE DAY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

In the hours before

Local storm report, Jun 2, 6:37 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     HEAVY RAIN       HUNTER                  39.24N 98.40W
06/02/2011  M3.24 INCH       MITCHELL           KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS

&&

DOXEY
Local storm report, Jun 2, 6:59 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
659 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       SMITH CENTER            39.78N 98.78W
06/02/2011  M3.21 INCH       SMITH              KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS

&&

DOXEY
Local storm report, Jun 2, 8:03 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
803 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HEAVY RAIN       2 SW ALTON              39.45N 98.97W
06/02/2011  M3.10 INCH       OSBORNE            KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS

&&

DOXEY
Local storm report, Jun 2, 9:10 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
910 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       IONIA                   39.66N 98.35W
06/02/2011  M4.59 INCH       JEWELL             KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS.

0700 AM     HEAVY RAIN       LEBANON                 39.81N 98.56W
06/02/2011  M3.38 INCH       SMITH              KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS.

0830 AM     HEAVY RAIN       BELOIT                  39.47N 98.11W
06/02/2011  M3.08 INCH       MITCHELL           KS   CO-OP OBSERVER

            RAINFALL PAST 24 HOURS.

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:00 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson30 min
Jun 1, 7:07 PM CDTSpecial Weather StatementGIDWebster38 min
Jun 1, 7:19 PM CDTAreal Flood AdvisoryGIDDawson6 hr
Jun 1, 7:20 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster40 min
Jun 1, 7:29 PM CDTSpecial Weather StatementGIDThayer46 min
Jun 1, 7:33 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps29 min
Jun 1, 7:45 PM CDTSpecial Weather StatementGIDFurnas30 min
Jun 1, 7:55 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney35 min
Jun 1, 7:57 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan33 min
Jun 1, 8:17 PM CDTAreal Flood AdvisoryGIDBuffalo, Dawson5 hr
Jun 1, 8:28 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney32 min
Jun 1, 8:36 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan39 min
Jun 1, 8:41 PM CDTSpecial Weather StatementGIDGosper34 min
Jun 1, 9:02 PM CDTSevere Thunderstorm WarningGIDGosper43 min
Jun 1, 9:10 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan50 min
Jun 1, 9:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps46 min
Jun 1, 9:43 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps34 min
Jun 1, 9:54 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan51 min
Jun 1, 10:09 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps51 min
Jun 1, 10:15 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps45 min
Jun 1, 10:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster47 min
Jun 1, 10:54 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps51 min
Jun 1, 11:01 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson29 min
Jun 1, 11:46 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster29 min
Jun 2, 12:13 AM CDTSevere Thunderstorm WarningGIDBuffalo47 min
Jun 2, 12:22 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster27 min
Jun 2, 12:32 AM CDTSpecial Weather StatementGIDBuffalo43 min
Jun 2, 12:46 AM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman44 min
Jun 2, 1:21 AM CDTSpecial Weather StatementGIDSherman39 min
Jun 2, 1:46 AM CDTSpecial Weather StatementGIDAdams, Clay, Hall, Sherman29 min
Jun 2, 3:49 AM CDTWind AdvisoryGIDFranklin, Furnas, Gosper, Harlan, Phelps15 hr

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.